Compound optimal design criteria for nonlinear models

McGree, James, Eccleston, John, & Duffull, Stephen (2008) Compound optimal design criteria for nonlinear models. Journal of Biopharmaceutical Statistics, 18(4), pp. 646-661.

View at publisher

Impact and interest:

18 citations in Scopus
15 citations in Web of Science®
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 45305
Item Type: Journal Article
Refereed: Yes
Keywords: Compound criteria, D-optimality, Nonlinear models, Opposing criteria, P-optimality, T-optimality
DOI: 10.1080/10543400802071352
ISSN: 1054-3406
Subjects: Australian and New Zealand Standard Research Classification > MEDICAL AND HEALTH SCIENCES (110000) > PHARMACOLOGY AND PHARMACEUTICAL SCIENCES (111500)
Deposited On: 24 Aug 2011 22:18
Last Modified: 29 Feb 2012 14:29

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page